Homogenization of almost periodic monotone operators
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, p. 399-432
@article{AIHPC_1992__9_4_399_0,
     author = {Braides, Andrea and Chiad\'o Piat, Valeria and Defranceschi, Anneliese},
     title = {Homogenization of almost periodic monotone operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {4},
     year = {1992},
     pages = {399-432},
     zbl = {0785.35007},
     mrnumber = {1186684},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_4_399_0}
}
Braides, Andrea; Chiadó Piat, Valeria; Defranceschi, Anneliese. Homogenization of almost periodic monotone operators. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, pp. 399-432. http://www.numdam.org/item/AIHPC_1992__9_4_399_0/

[1] N.S. Bakhvalov and G.P. Panasenko, Averaged Processes in Periodic Media, Nauka, Moscow, 1984. | MR 797571 | Zbl 0607.73009

[2] A. Bensoussan, J.L. Lions and G.C. Papanicolaou, Asymptotic Analysis for Periodic Structures, North Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[3] A. Besicovitch, Almost Periodic Functions, Cambridge, 1932. | JFM 58.0264.02 | Zbl 0004.25303

[4] L. Boccardo and Th. Gallouet, Homogenization with Jumping Nonlinearities, Ann. Mat. Pura Appl., (4), Vol. 138, 1984, pp. 211-221. | MR 779543 | Zbl 0568.35038

[5] L. Boccardo and F. Murat, Homogénéisation de problèmes quasi linéaires, Studio di problemi-limite della Analisi Funzionale (Bressanone, 1081), 13-51, Pitagora Editrice, Bologna, 1982.

[6] L. Boccardo and F. Murat, Remarques sur l'homogénéisation de certains problèmes quasi-linéaires, Portugal. Math., Vol. 41, 1982, pp. 535-562. | MR 766874 | Zbl 0524.35042

[7] A. Braides, Omogeneizzazione di integrali non coercivi, Ricerche Math., Vol. 32, 1983, pp. 347-368. | Zbl 0547.49007

[8] A. Braides, Homogenization of Some Almost Periodic Coercive Functionals, Rend. Accad. Naz. XL, Vol.9, 1985, pp. 313-322. | MR 899255 | Zbl 0582.49014

[9] A. Braides, A Homogenization Theorem for Weakly Almost Periodic Functionals, Rend. Accad. Naz. XL, Vol. 10, 1986, pp. 261-281. | MR 879115 | Zbl 0611.49007

[10] A. Braides, Correctors for the Homogenization of Almost Periodic Monotone Operators, Asympt. Anal., Vol. 5, 1991, pp. 47-74. | MR 1132080 | Zbl 0768.35005

[11] A. Braides , Almost Periodic Methods in the Theory of Homogenization, Applicable Anal. (to appear). | MR 1307012 | Zbl 0798.49033

[12] E. Cabib and C. Davini, On the Variational Convergence with a Null Divergence Condition, Preprint, Università di Udine, 1989. | MR 1110674

[13] E. Cabib, C. Davini and C.Q. Ru, A Problem in the Optimal Design of Networks Under Transverse Loading, Quart. Appl. Math., Vol. 48, 1990, pp. 251-263. | MR 1052135 | Zbl 0706.73057

[14] S. Campanato, Sistemi ellittici in forma divergenza. Regolarità all'interno. Quaderni Scuola Normale Sup., Pisa, 1980. | MR 668196 | Zbl 0453.35026

[15] L. Carbone and C. Sbordone, Some Properties of Γ-Limits of Integral Functionals, Ann. Mat. Pura Appl., (4), Vol. 122, 1979, pp. 1-60. | MR 565062 | Zbl 0474.49016

[16] V. Chiadó Piat, G. Dal Maso and A. Defranceschi, G-Convergence of Monotone Operators, Ann. Inst. H. Poincaré. Anal. Non Linéaire, Vol. 7, 1990, pp. 123-160. | Numdam | MR 1065871 | Zbl 0731.35033

[17] V. Chiadò Piat and A. Defranceschi, Homogenization of Monotone Operators, Nonlinear Anal., Vol. 14, 1990, pp. 717-732. | MR 1049117 | Zbl 0705.35041

[18] G. Dal Maso and A. Defranceschi, Correctors for the Homogenization of Monotone Operators, Diff. Integral Eq., Vol. 3, 1990, pp. 1151-1166. | MR 1073064 | Zbl 0733.35005

[19] G. Dal Maso and L. Modica, Integral Functionals Determined by their Minima, Rend. Sem. Mat. Univ. Padova, Vol. 76, 1986, pp. 255-267. | Numdam | MR 881574 | Zbl 0613.49028

[20] R. De Arcangelis, A General Homogenization Result for Almost Periodic Functionals, J. Math. Anal. Appl., Vol. 156, (2), 1991, pp. 358-380. | MR 1103018 | Zbl 0743.49019

[21] E. De Giorgi and S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital., (4), Vol. 8, 1973, pp. 391- 411. | MR 348255 | Zbl 0274.35002

[22] T. Del Vecchio, On the Homogenization of a Class of Pseudomonotone Operators in Divergence Form, Boll. Un. Mat. Ital., Vol. 5-B, 1991, pp. 369-388. | MR 1111128 | Zbl 0777.47026

[23] J. Francù, Homogenization and Correctors for Nonlinear Elliptic Equations, Comment. Math. Univ. Carolin. (to appear).

[24] N. Fusco and G. Moscariello, L2-Lower Semicontinuity of Functionals of Quadratic Type, Ann. Mat. Pura Appl., (4), Vol. 129, 1981, pp. 306-326. | MR 648337 | Zbl 0483.49008

[25] N. Fusco and G. Moscariello, Further Results on the Homogenization of Quasilinear Operators, Ricerche Mat., Vol. 35, 1986, pp.231-246. | MR 932435 | Zbl 0658.35016

[26] N. Fusco and G. Moscariello, On the Homogenization of Quasilinear Divergence Structure Operators, Ann. Mat. Pura Appl., Vol. 146, 1987, pp. 1-13. | MR 916685 | Zbl 0636.35027

[27] D. Kinderlehrer and S. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, New York, 1980. | MR 567696 | Zbl 0457.35001

[28] S.M. Kozlov, Averaging Differential Operators with Almost-Periodic Rapidly Oscillating Coefficients, Math. USSR-Sb., Vol. 35, 1979, pp.481-498. | MR 512007 | Zbl 0422.35003

[29] S.M. Kozlov, Reducibility of Quasiperiodic Differential Operators and Averaging, Trans. Moscow Math. Soc., Vol. 2, 1984, pp. 101-126. | Zbl 0566.35036

[30] B.M. Levitan and V.V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge Univ. Press, Cambridge, 1982. | MR 690064 | Zbl 0499.43005

[31] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[32] P. Marcellini, Periodic Solutions and Homogenization of Non Linear Variational Problems, Ann. Mat. Pura Appl., (4), Vol. 117, 1978, pp. 139-152. | MR 515958 | Zbl 0395.49007

[33] N.G. Meyers and A. Elcrat, Of Non-Linear Elliptic Systems and Quasi-Regular Functions, Duke Math. J., Vol. 42, 1975, pp. 121-136. | MR 417568 | Zbl 0347.35039

[34] F. Murat, H-convergence, Séminaire d'Analyse Fonctionnelle et Numérique de l'Université d'Alger, 1977.

[35] F. Murat, Compacité par compensation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4), Vol. 5, 1978, pp. 489-507. | Numdam | MR 506997 | Zbl 0399.46022

[36] O.A. Oleinik and V.V. Zhikov, On the Homogenization of Elliptic Operators with Almost-Periodic Coefficients, Rend. Sem. Mat. Fis. Milano, Vol. 52, 1982, pp. 149-166. | MR 802999 | Zbl 0568.35029

[37] U.E. Raitum, On the G-Convergence of Quasilinear Elliptic Operators with Unbounded Coefficients, Soviet Math. Dokl., Vol. 24, 1981, pp. 472-476. | MR 636853 | Zbl 0501.35033

[38] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1966. | MR 210528 | Zbl 0142.01701

[39] E. Sanchez-Palencia, Non Homogeneous Media and Vibration Theory, Lect. Notes Phys., 127, Springer-Verlag, Berlin, 1980. | Zbl 0432.70002

[40] S. Spagnolo, Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (3), Vol. 21, 1967, pp. 657-699. | Numdam | MR 225015 | Zbl 0153.42103

[41] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (3), Vol. 22, 1968, pp. 577-597. | Numdam | MR 240443 | Zbl 0174.42101

[42] S. Spagnolo, Convergence in Energy for Elliptic Operators, Proc. Third Symp. Numer. Solut. Partial Diff. Equat., College Park, 1975, pp.469-498, Academic Press, New York, 1976. | MR 477444 | Zbl 0347.65034

[43] L. Tartar, Cours Peccot, Collège de France, Paris, 1977.

[44] L. Tartar, Quelques remarques sur l'homogénéisation, Proc. of the Japan-France seminar 1976 "Functional analysis and numerical analysis", pp. 469-482, Japan Society for the Promotion of Science, 1978.

[45] L. Tartar, Compensated Compactness and Partial Differential Equations, Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Vol. IV, pp. 136-212, Pitman, London, 1979. | MR 584398 | Zbl 0437.35004

[46] L. Tartar, Homogénéisation d'opérateurs monotones, Manuscript, 1981.

[47] V.V. Zhikov, S.M. Kozlov, O.A. Oleinik and Kha T'En Ngoan, Averaging and G-Convergence of Differential Operators, Russian Math. Surveys, Vol. 34, 1979, pp. 69-147. | MR 562800 | Zbl 0445.35096